The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Calculating Formulas for the Minimal Solution of a Type of Pell Equation
Author(s): 
Pages: 8-9,22
Year: Issue:  2
Journal: JOURNAL OF ZHAOTONG TEACHER'S COLLEGE

Keyword:  Pell方程最小解公式;
Abstract: 给出特殊条件下Pell方程x2-Dy2=1(D为非平方的正整数)的最小解公式.
Related Articles
No related articles found